# SDR ASOA2015042712653

- Difficulty date: March 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL AT RBL 9 BETWEEN FS 364.0 TO FS 409+32 HAS PITTING AND INTERGRANULAR CORROSION IN MULTIPLE LCOATONS.  REMOVED SEAT TRACK AT RBL 9 BETWEEN FS 364.00 TO FS 409+32 IAW AMM TASK 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACK, 601R31032-15, AT RBL 9 BETWEEN FS 364.00 TO FS 409+32 IAW AMM TASK 53-01-11-400-802.
